# SDR HALA0700002

- Difficulty date: December 28, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 79,604 hours, 15,228 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Dented
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON HAS DENT DAMAGE APPROX 1.4 INCH WIDTH AND 11 INCH LONG.  REPLACED OUTBD AILERON REF MM 27-11-02-024-001.  GROUND OP CHECK GOOD
